MathSciNet Relay Station
MathSciNet bibliographic data
MR485759 (58 #5571) 10L05 (05A17)
Abbott, H. L.; Wang, E. T. H. Sum-free sets of integers. Proc. Amer. Math. Soc. 67 (1977), no. 1, 11–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement